# SDR AALA201908239033

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 12,960 hours, 4,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOPERABLE AT SEAT AISLE 35ABC AND 36ABC. MAINTENANCE REPINED CANNON PLUG ON SEAT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-08.
